# SDR SWIA2020021148419

- Difficulty date: January 4, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 195DL HAS CRACKED SUPPORT ANGLE   (C-CHECK) RO 2/07/2020   REPLACED SUPPORT ANGLE ON BELLY FAIRING 195DL PER SRM AND INCORPORATED MODSUM.
